Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




112 Publications

2022 | Conference Paper | IST-REx-ID: 11185 | OA
Approximating the bundled crossing number
A.M. Arroyo Guevara, S. Felsner, in:, WALCOM 2022: Algorithms and Computation, Springer Nature, 2022, pp. 383–395.
View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 11435 | OA
A quantitative Helly-type theorem: Containment in a homothet
G. Ivanov, M. Naszodi, SIAM Journal on Discrete Mathematics 36 (2022) 951–957.
View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 10335 | OA View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 11593
The Z2 -Genus of Kuratowski minors
R. Fulek, J. Kynčl, Discrete and Computational Geometry (2022).
View | Files available | DOI | arXiv
 
2022 | Journal Article | IST-REx-ID: 10776 | OA
Barycentric cuts through a convex body
Z. Patakova, M. Tancer, U. Wagner, Discrete and Computational Geometry (2022).
View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 10887 | OA
Functional John ellipsoids
G. Ivanov, M. Naszódi, Journal of Functional Analysis 282 (2022).
View | Files available | DOI | arXiv
 
2022 | Thesis | IST-REx-ID: 11777 | OA
High-dimensional expansion and crossing numbers of simplicial complexes
P. Wild, High-Dimensional Expansion and Crossing Numbers of Simplicial Complexes, Institute of Science and Technology (ISTA), 2022.
View | Files available | DOI
 
2022 | Journal Article | IST-REx-ID: 11938 | OA
On compatible matchings
O. Aichholzer, A.M. Arroyo Guevara, Z. Masárová, I. Parada, D. Perz, A. Pilz, J. Tkadlec, B. Vogtenhuber, Journal of Graph Algorithms and Applications 26 (2022) 225–240.
View | Files available | DOI | arXiv
 
2022 | Journal Article | IST-REx-ID: 11999 | OA
Inserting one edge into a simples drawing is hard
A.M. Arroyo Guevara, F. Klute, I. Parada, B. Vogtenhuber, R. Seidel, T. Wiedera, Discrete and Computational Geometry (2022).
View | Files available | DOI | arXiv
 
2022 | Journal Article | IST-REx-ID: 11991 | OA
An invitation to the promise constraint satisfaction problem
A. Krokhin, J. Opršal, ACM SIGLOG News 9 (2022) 30–59.
View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 9652 | OA
Highly irregular separated nets
Dymond, Michael, Highly irregular separated nets. Israel Journal of Mathematics. 2022
View | Files available | DOI | arXiv
 
2022 | Journal Article | IST-REx-ID: 12129 | OA
Connectivity of triangulation flip graphs in the plane
Wagner, Uli, Connectivity of triangulation flip graphs in the plane. Discrete & Computational Geometry 68 (4). 2022
View | Files available | DOI
 
2021 | Journal Article | IST-REx-ID: 10856 | OA
On the volume of sections of the cube
G. Ivanov, I. Tsiutsiurupa, Analysis and Geometry in Metric Spaces 9 (2021) 1–18.
View | Files available | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 10860 | OA
Tight frames and related geometric problems
G. Ivanov, Canadian Mathematical Bulletin 64 (2021) 942–963.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 9037 | OA
No-dimension Tverberg's theorem and its corollaries in Banach spaces of type p
G. Ivanov, Bulletin of the London Mathematical Society 53 (2021) 631–641.
View | Files available | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 9098 | OA
On the volume of projections of the cross-polytope
G. Ivanov, Discrete Mathematics 344 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 10181 | OA
Rectifiable curves in proximally smooth sets
G. Ivanov, M.S. Lopushanski, Set-Valued and Variational Analysis (2021).
View | DOI | Download Published Version (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 9295 | OA
Drawings of complete graphs in the projective plane
A.M. Arroyo Guevara, D. Mcquillan, R.B. Richter, G. Salazar, M. Sullivan, Journal of Graph Theory 97 (2021) 426–440.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 9548 | OA
Functional Löwner ellipsoids
G. Ivanov, I. Tsiutsiurupa, Journal of Geometric Analysis 31 (2021) 11493–11528.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Preprint | IST-REx-ID: 9651 | OA View | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications